# SDR UHLA2013080700358

- Difficulty date: August 7, 2013
- Submitted: August 19, 2013
- Operation: Air carrier
- Aircraft: N859RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000082
- Aircraft time: 23,641 hours, 13,716 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON SHEAR TIE IN AFT CARGO ON FR 82 BETWEEN S27 AND 28R.  R & R SHEAR TIE.  MAJOR REPAIR.
